# SDR YYFA20140523001

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,991 hours, 31,132 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT CABIN WINDOW HAS DELAMINATION & POSSIBLE CRACK ROW 22CDE.
